# SDR SWIA201540824

- Difficulty date: February 21, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 29,284 hours, 17,439 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Dented
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON LT ENGINE LOWER FAN COWL DOOR.  C-CHECK, ADDRESSED SEVERAL DENTS ON LT ENGINE LWR FAN COWL DOOR IAW REO.
